# SDR R61A201703180228

- Difficulty date: March 18, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 31,017 hours, 18,311 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD PAX DOOR OPEN EICAS CLIMBING THROUGH FL180.  ADJUSTED FWD DOOR WARNING SENSOR IAW AMM 52-72-20. OPS CHECKED GOOD.
